Facebook Pixel

Used a condom, pregnant?

By July 19, 2011 - 1:34pm
Rate This

Hi all. I have been on birth control consisitently for about five years. For the month of June, I had my period on the 23rd, but I could not start a new pack of pills because my prescription was up and my doctor was on vacation (no one else would authorize the refill). My partner and I had sex on the 2nd, 3rd, and 4th of July, but we used a condom. No breaks, leaks (to our knowledge), etc. I resumed taking birth control on the 3rd. On the 14th, I began taking two new meds (doryx and differin for acne). On the 15h I began having strange symptoms (pregnancy symptoms that early?!?) including: breast pain and tenderness towards armpit, pain and movement in lower abdomin, white discharge, and dizziness. I took an early response HPT this morning (if I ovulated this month that would be 13 DPO, I believe) and it was negative. I took another and it was negative, I think- there was a VERY faint line that looked like a shadow or indentation, but I read this is common in blue dye tests. My question to you is- could I be pregnant (wide open question, I know), and if not what could be causing these syptoms?


Add a Comment2 Comments


Since you had 2 negative home pregnancy test, had your partner use a condom and there was no known contraceptive failure, it is not very likely that you are pregnant. The other symptoms are not usual side effects of either acne medications, Doryx or Differin, nor typical signs of early pregnancy. I suggest that you call your doctor. Something, I don't know what, may be going on.

July 19, 2011 - 5:27pm
EmpowHER Guest
Anonymous (reply to Maryann Gromisch RN)

Thanks for your help!

July 19, 2011 - 5:59pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.